# SDR IPXA2025020444064

- Difficulty date: January 11, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-ZONE 100. RH WING TO BODY STRUCTURE, T-CHORD AT STA 900-920, RBL 60 HAS CORROSION. DOT 28-10. INSTALLED T-CHORD AT STA 900-920 RBL 60 IAW B757 SRM51-40-02 HL P/N BACB30NX6K2 BACH #4244109 COLLAR P/N BACC30BL6 BACH # 4207142. REVIEWED
